Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 42, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 27, 2016, 2:16 PM CDT for Butler County, Edmonson County, Warren County, Kentucky. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2016, 2:16 PM CDT (19:16 UTC)
- Expired
- Apr 27, 2016, 2:45 PM CDT
- In force
- 29 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Butler County, KY, Edmonson County, KY, Warren County, KY
The radar
The Louisville radar (KLVX), 92 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 669 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 828 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted.
430
WUUS53 KLMK 271916
SVRLMK
KYC031-061-227-271945-
/O.NEW.KLMK.SV.W.0042.160427T1916Z-160427T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
216 PM CDT WED APR 27 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL WARREN COUNTY IN SOUTH CENTRAL KENTUCKY...
EAST CENTRAL BUTLER COUNTY IN SOUTH CENTRAL KENTUCKY...
NORTHWESTERN EDMONSON COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 245 PM CDT
* AT 215 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES WEST OF
BROWNSVILLE...MOVING NORTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
BROWNSVILLE...REEDYVILLE...LINDSEYVILLE...RIVERSIDE...BLACK GOLD...BIG
REEDY...GLENMORE...ASPHALT...ROUNDHILL AND HUFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
LARGE HAIL AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3732 8640 3732 8638 3719 8624 3710 8650
3716 8657
TIME...MOT...LOC 1915Z 231DEG 24KT 3718 8646
HAIL...1.00IN
WIND...<50MPH
$$
SCHOETTMER2 follow-up statements
869
WWUS53 KLMK 271923
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
223 PM CDT WED APR 27 2016
KYC227-271932-
/O.CAN.KLMK.SV.W.0042.000000T0000Z-160427T1945Z/
WARREN KY-
223 PM CDT WED APR 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL WARREN COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3732 8640 3732 8638 3719 8624 3715 8637
3717 8640 3717 8641 3715 8641 3717 8644
3716 8644 3715 8645 3721 8652
TIME...MOT...LOC 1922Z 231DEG 24KT 3721 8641
$$
KYC031-061-271945-
/O.CON.KLMK.SV.W.0042.000000T0000Z-160427T1945Z/
BUTLER KY-EDMONSON KY-
223 PM CDT WED APR 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR EAST CENTRAL BUTLER AND NORTHWESTERN EDMONSON COUNTIES...
AT 222 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
BROWNSVILLE...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BROWNSVILLE...BIG REEDY...LINDSEYVILLE...REEDYVILLE...ASPHALT...ROUNDHILL...
HUFF...SUNFISH...SEGAL AND BLACK GOLD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3732 8640 3732 8638 3719 8624 3715 8637
3717 8640 3717 8641 3715 8641 3717 8644
3716 8644 3715 8645 3721 8652
TIME...MOT...LOC 1922Z 231DEG 24KT 3721 8641
HAIL...1.00IN
WIND...60MPH
$$
SCHOETTMER748
WWUS53 KLMK 271943
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
243 PM CDT WED APR 27 2016
KYC031-061-271953-
/O.EXP.KLMK.SV.W.0042.000000T0000Z-160427T1945Z/
BUTLER KY-EDMONSON KY-
243 PM CDT WED APR 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BUTLER AND
NORTHWESTERN EDMONSON COUNTIES WILL EXPIRE AT 245 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
ADDITIONAL THUNDERSTORMS.
LAT...LON 3732 8640 3732 8638 3719 8624 3715 8637
3717 8640 3717 8641 3715 8641 3717 8644
3716 8644 3715 8645 3721 8652
TIME...MOT...LOC 1939Z 231DEG 24KT 3721 8641
$$
SCHOETTMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 12:38 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, Apr 27, 12:38 PM CDT, 1 hour 38 minutes before
Area Forecast Discussion National Weather Service Louisville KY 138 PM EDT WED APR 27 2016 ...Updated Aviation Discussion... ...Forecast Update... Issued at 1145 AM EDT Wed Apr 27 2016 A warm front is still draped along the I-64 corridor, and will likely move little this afternoon. Showers and thunderstorms have been common along and south of this boundary this morning, and will continue into the afternoon. Meanwhile, a 5H low is advancing from Kansas into Nebraska. A speed max rounding the base of the low will help to spark storms over the mid-Mississippi Valley this afternoon as lapse rates steepen and the surface destabilizes. Those storms are then expected to head northeast into southern Indiana and central Kentucky this evening. The best chance of severe storms will be west of I-65 where there will be the greatest instability. With WBZ heights around 10k feet and a possible layer of slightly more stable air at the surface from the ongoing showers/storms INVOF the warm front, hail will be the main threat from the strongest storms with gusty winds a secondary threat. Issued at 625 AM EDT Wed Apr 27 2016 Issued a grid update for some patches of fog in our northwest and west and also to narrow the focus for precip the next couple of hours. Had one cell pop up and likely become severe, but have not had any reports from that sparsely populated area. No other changes planned beyond those first few hours, and a zone update is not necessary. .SHORT TERM (Now through Thursday)... Issued at 300 AM EDT Wed Apr 27 2016 Stalled frontal boundary resides just north of the region, whereas a second boundary is just south of the region, the remnant from the line of storms that moved through the region last evening. In between we are seeing some weak isentropic lift that is resulting in some new shower development across central Kentucky. Model QPF fields seem overdone in areal coverage of this precip, based on latest radar, but for the daylight morning hours, the higher-res versions try and provide more focus on a northwest/southeast- oriented line. Have gone in line with this thinking and placed a narrow band of high-likely pops from HNB to AAS with pops tapering off north and south of that line. Beyond the morning hours, expect a brief lull in coverage, with the airmass just juicy enough to squeeze out some scattered showers perhaps thunder. A PV anomaly will then rotate around a larger upper low centered over southeast Nebraska. Timing this feature with peak daytime heating, expect a line of storms to develop across western TN/KY and head northeastward. The main threat with these storms again will be damaging winds, with this threat mainly limited to points west of the I-65 corridor. The storms should weaken with loss of heating as they continue into the rest of the forecast area. We dry out some for Thursday, with precipitable waters dropping down to around an inch. The upper low over the Central Plains this afternoon should be over the upper Midwest Thursday. The distance from this feature and lack of a trigger should limit coverage of any storms to isolated to scattered. As for temperatures, our string of above normal days will continue, with highs ranging from the mid 70s to low 80s and lows around 60. .LONG TERM (Thursday night through Tuesday)... Issued at 300 AM EDT Wed Apr 27 2016 The drying trend should continue at least through Friday, as ridging moves over the region. Then Friday night, that ridging will start to push east of us as another storm system comes out of the Plains. This system should lift a warm front toward the region, which could bring some light rain showers west of I-65 by daybreak Saturday. Deterministic model guidance shows this boundary stalling over our region for the weekend, meaning another couple of days with good rain chances. A surface low crossing the region during the day Sunday could mean some stronger storms, and will be something to watch for, to see if we can get some instability to go along with the dynamics of this system. Latest deterministic models pull this low out of the region by Monday morning, whereas the GEFS mean has it a little slower, a sign of timing differences within the ensemble members, as spread also is high. Thus will keep in a lower-end chance for rain into Monday. After that Tuesday should have even less chance for rain, as a narrow shortwave ridge moves into the region. Given how small this feature is and another wave potentially dropping into the Midwest, cannot pull rain chances altogether. As for temperatures in this period, Friday should be one more above normal day, then we should be closer to normal for the weekend and possibly below for the start of the next work week. && .AVIATION (18Z TAF Update)... Updated at 137 PM EDT Wed Apr 27 2016 A challenging forecast cycle as the TAF sites deal with several rounds of showers and thunderstorms through late this evening. SDF and LEX are currently being impacted by showers and storms lifting over a warm front. This boundary will only very slowly lift north through the afternoon, which may help to keep the MVFR ceilings in place at times. Additionally, visibilities will drop into IFR/low MVFR in the heavier showers and storms. Best chances for a lull in storm activity at SDF will be mid afternoon to early evening. Then another round of storms is expected between sunset and Midnight. Some gusty winds along with heavy rainfall and CG lightning are expected. Some trailing stratiform rain may follow into the pre-dawn hours along with ceilings dropping below fuel alteranate toward dawn. Cold front approaches Thursday morning with gustsy WSW winds, but dry. Expecting LEX/BWG to see showers and storms most of the afternoon with a brief break around and just after sunset. Then, another round of showers and storms just before Midnight. LEX will then follow the same pattern as SDF with trailing stratiform rain and ceilings dropping into low IFR through the pre-dawn hours. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Update.........RJS/13 Short Term.....RJS Long Term......RJS Aviation.......BJS
Hazardous weather outlook, Apr 27, 11:52 AM CDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1252 PM EDT WED APR 27 2016 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-281700- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD- FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE- GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN- LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL- CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 1252 PM EDT WED APR 27 2016 /1152 AM CDT WED APR 27 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A WARM FRONT ALONG THE I-64 CORRIDOR WILL PROVIDE THE REGION WITH SCATTERED THUNDERSTORMS THIS AFTERNOON. LIGHTNING AND LOCALLY HEAVY DOWNPOURS WILL BE THE MAIN THREATS. THIS EVENING A STRONGER AREA OF STORMS IS EXPECTED TO MOVE IN FROM THE WEST. THIS LINE COULD BRING HAIL...GUSTY WINDS...AND HEAVY RAIN...ESPECIALLY WEST OF I-65. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE CHANCE FOR STORMS RETURNS THIS WEEKEND AS ANOTHER FRONT STALLS IN THE VICINITY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY INSTANCES OF DAMAGING WINDS OR HAIL TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. 13
In the hours before
Local storm report, Apr 27, 1:27 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
227 PM EDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG 1 S PILOT KNOB 38.27N 86.35W
04/26/2016 CRAWFORD IN EMERGENCY MNGR
TREES DOWN OVER THE EASTERN PART OF THE
COUNTY.
&&
BJSLocal storm report, Apr 27, 1:37 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
237 PM EDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM TSTM WND DMG 1 NNE CLARKSVILLE 38.33N 85.76W
04/26/2016 CLARK IN LAW ENFORCEMENT
A TREE DOWN IN CEMENTVILLE
&&
BJSLocal storm report, Apr 27, 1:40 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
240 PM EDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM TSTM WND DMG SELLERSBURG 38.39N 85.76W
04/26/2016 CLARK IN LAW ENFORCEMENT
1 TREE DOWN IN SELLERSBURG.
&&
BJSLocal storm report, Apr 27, 1:49 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
249 PM EDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 PM TSTM WND DMG 4 SW MIDWAY 38.11N 84.73W
04/26/2016 WOODFORD KY LAW ENFORCEMENT
TREES DOWN NORTH OF VERSAILLES.
&&
BJSLocal storm report, Apr 27, 1:51 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
251 PM EDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 PM TSTM WND DMG 4 SW MIDWAY 38.11N 84.73W
04/26/2016 WOODFORD KY LAW ENFORCEMENT
TREES DOWN NORTH OF VERSAILLES.
0902 PM TSTM WND DMG SELLERSBURG 38.39N 85.76W
04/26/2016 CLARK IN LAW ENFORCEMENT
1 TREE DOWN IN SELLERSBURG.
0902 PM TSTM WND DMG 1 NNE CLARKSVILLE 38.33N 85.76W
04/26/2016 CLARK IN LAW ENFORCEMENT
A TREE DOWN IN CEMENTVILLE
0715 PM TSTM WND DMG JASPER 38.39N 86.94W
04/26/2016 DUBOIS IN LAW ENFORCEMENT
2 TREES DOWN IN JASPER.
0849 PM TSTM WND DMG 2 E AUSTIN 38.74N 85.77W
04/26/2016 SCOTT IN LAW ENFORCEMENT
TREE AND POWER LINE DOWN JUST EAST OF
AUSTIN.
0904 PM TSTM WND DMG 2 N BEDFORD 38.62N 85.32W
04/26/2016 TRIMBLE KY LAW ENFORCEMENT
A FEW TREES DOWN ON HIGHWAY 421 NORTH OF
BEDFORD.
1005 PM TSTM WND DMG 2 N TYRONE 38.07N 84.86W
04/26/2016 ANDERSON KY LAW ENFORCEMENT
1 TREE DOWN.
0955 PM TSTM WND DMG 2 NE BAGDAD 38.29N 85.02W
04/26/2016 SHELBY KY LAW ENFORCEMENT
TREES DOWN 2 NE OF BAGDAD.
0525 AM TSTM WND DMG 3 W READY 37.37N 86.52W
04/27/2016 BUTLER KY LAW ENFORCEMENT
TREES DOWN IN NE BUTLER COUNTY NEAR THE
GRAYSON COUNTY LINE.
1041 PM TSTM WND GST 7 E VERSAILLES 38.05N 84.60W
04/26/2016 M51 MPH FAYETTE KY ASOS
1013 PM TSTM WND GST 2 WSW FRANKFORT 38.18N 84.90W
04/26/2016 M53 MPH FRANKLIN KY ASOS
1008 PM TSTM WND DMG 1 W FRANKFORT 38.19N 84.88W
04/26/2016 FRANKLIN KY EMERGENCY MNGR
SEVERAL LOCATIONS WITHOUT POWER INCLUDING
TRAFFIC LIGHTS ON THE WESTERN SIDE OF
FRANKFORT.
0936 PM TSTM WND GST BALLARDSVILLE 38.37N 85.35W
04/26/2016 M61 MPH OLDHAM KY PUBLIC
MEASURED ON PRIVATE WEATHER STATION.
0922 PM TSTM WND GST 1 WSW JEFFERSONTOWN 38.20N 85.59W
04/26/2016 M57 MPH JEFFERSON KY PUBLIC
MEASURED AT A PRIVATE WEATHER STATION. TIME
ESTIMATED BASED ON RADAR.
0507 PM HAIL 1 ENE LOCKPORT 38.44N 84.96W
04/26/2016 E1.00 INCH HENRY KY PUBLIC
FACEBOOK REPORT OF NICKLE TO QUARTER SIZE
HAIL FROM 5:00 TO 5:15 PM.
0900 PM TSTM WND DMG FLOYDS KNOBS 38.32N 85.87W
04/26/2016 FLOYD IN BROADCAST MEDIA
POLE BARN DESTROYED.
0830 PM TSTM WND DMG 3 SW CORYDON 38.19N 86.17W
04/26/2016 HARRISON IN COUNTY OFFICIAL
TREE DOWN. POWER POLE DOWN. SEVERAL POWER
OUTAGES.
0821 PM TSTM WND GST BATTLETOWN 38.07N 86.30W
04/26/2016 M52 MPH MEADE KY TRAINED SPOTTER
NO DAMAGE REPORTED, BUT THINGS BLOWING
AROUND
0820 PM TSTM WND DMG 2 E BEDA 37.50N 86.92W
04/26/2016 OHIO KY DEPT OF HIGHWAYS
TREES AND POWER LINES DOWN ON SILVER BEACH
ROAD NORTH OF HARTFORD. TIME ESTIMATED BASED
ON RADAR.
0803 PM TSTM WND DMG 1 E GATCHEL 38.05N 86.63W
04/26/2016 PERRY IN 911 CALL CENTER
MULTIPLE TREES DOWN AND POWER OUTAGES ACROSS
THE COUNTY. DISPATCH IS VERY BUSY.
0754 PM TSTM WND DMG TELL CITY 37.95N 86.76W
04/26/2016 PERRY IN TRAINED SPOTTER
MULTIPLE TREES AND TREE LIMBS DOWN.
0815 PM TSTM WND DMG 1 S PILOT KNOB 38.27N 86.35W
04/26/2016 CRAWFORD IN EMERGENCY MNGR
TREES DOWN OVER THE EASTERN PART OF THE
COUNTY.
0749 PM TSTM WND DMG LEWISPORT 37.93N 86.90W
04/26/2016 HANCOCK KY 911 CALL CENTER
SEVERAL TREES DOWN, ONE OF WHICH IS ON TOP
OF A TRUCK. NO INJURIES REPORTED. MOST
DAMAGE IS IN THE LEWISPORT AREA OF THE
COUNTY.
0735 PM TSTM WND GST 2 N JOHNSBURG 38.25N 86.96W
04/26/2016 M52 MPH DUBOIS IN AWOS
0704 PM HAIL FRANKFORT 38.19N 84.87W
04/26/2016 M1.00 INCH FRANKLIN KY PUBLIC
PICTURE VIA SOCIAL MEDIA.
0918 PM TSTM WND DMG 1 SE GOSHEN 38.40N 85.58W
04/26/2016 OLDHAM KY TRAINED SPOTTER
LARGE MAPLE TREE DOWN IN GOSHEN. SPOTTER
ESTIMATED WIND OF 60 TO 70 MPH.
0610 PM HAIL 2 ESE BLOCHER 38.71N 85.61W
04/26/2016 E1.00 INCH JEFFERSON IN TRAINED SPOTTER
HWY 56 ON THE SCOTT AND JEFFERSON COUNTY
LINE REPORTS OF HALF AN INCH TO QUARTER SIZE
HAIL.
0620 PM HAIL 2 SE SHELBYVILLE 38.19N 85.21W
04/26/2016 E1.00 INCH SHELBY KY AMATEUR RADIO
MOSTLY NICKEL SIZED, BUT SEVERAL FLAT
QUARTER SIZED. SHORT DURATION.
&&
NWS LOUISVILLE KY
IRIS SYSTEMSpecial weather statement, Apr 27, 2:09 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
209 PM CDT WED APR 27 2016
KYZ061-062-071-271945-
BUTLER-WARREN-EDMONSON-
209 PM CDT WED APR 27 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL WARREN...EAST
CENTRAL BUTLER AND NORTHWESTERN EDMONSON COUNTIES...
AT 208 PM CDT...A STRONG THUNDERSTORM WAS 9 MILES NORTH OF
DELAFIELD...MOVING NORTHEAST AT 30 MPH.
HALF INCH HAIL IS POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BROWNSVILLE...LINDSEYVILLE...REEDYVILLE...SWEEDEN...RIVERSIDE...
PROSPERITY...BENLEO...ANNA...BLACK GOLD AND BIG REEDY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3716 8658 3732 8642 3733 8632 3718 8621
3708 8652
TIME...MOT...LOC 1908Z 229DEG 26KT 3715 8649
SCHOETTMERThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:05 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 40 min |
| Apr 26, 7:30 PM CDT | Special Weather Statement | LMK | Butler, Logan | 60 min |
| Apr 26, 7:43 PM CDT | Special Weather Statement | LMK | Bullitt, Jefferson | 62 min |
| Apr 26, 7:47 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson | 28 min |
| Apr 26, 7:49 PM CDT | Severe Thunderstorm Warning | LMK | Trimble | 26 min |
| Apr 26, 8:10 PM CDT | Special Weather Statement | LMK | Trimble | 35 min |
| Apr 26, 8:17 PM CDT | Special Weather Statement | LMK | Edmonson, Grayson, Hart, Logan, Simpson, Warren | 58 min |
| Apr 26, 8:22 PM CDT | Special Weather Statement | LMK | Henry, Oldham, Shelby, Spencer | 38 min |
| Apr 26, 8:28 PM CDT | Severe Thunderstorm Warning | LMK | Franklin, Henry, Oldham, Shelby, Spencer | 32 min |
| Apr 26, 8:46 PM CDT | Special Weather Statement | LMK | Allen, Barren, Green, Hart, Metcalfe | 44 min |
| Apr 26, 8:53 PM CDT | Severe Thunderstorm Warning | LMK | Franklin, Henry, Scott, Shelby | 37 min |
| Apr 26, 9:27 PM CDT | Special Weather Statement | LMK | Bourbon, Boyle, Fayette, Garrard, Harrison, Jessamine and 3 more | 48 min |
| Apr 26, 9:49 PM CDT | Special Weather Statement | LMK | Bourbon, Clark, Fayette, Madison, Nicholas | 56 min |
| Apr 26, 9:59 PM CDT | Special Weather Statement | LMK | Lincoln | 46 min |
| Apr 27, 4:22 AM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson | 23 min |
| Apr 27, 12:30 PM CDT | Special Weather Statement | LMK | Hardin, Larue | 60 min |
| Apr 27, 1:18 PM CDT | Special Weather Statement | LMK | Spencer | 27 min |
| Apr 27, 1:32 PM CDT | Areal Flood Advisory | LMK | Grayson, Hardin | 3 hr |
| Apr 27, 1:47 PM CDT | Flash Flood Warning | LMK | Grayson, Hardin | 3 hr |
| Apr 27, 2:09 PM CDT | Special Weather Statement | LMK | Edmonson | 36 min |
| Apr 27, 2:45 PM CDT | Special Weather Statement | LMK | Edmonson | 30 min |
| Apr 27, 3:15 PM CDT | Special Weather Statement | LMK | Casey | 30 min |
| Apr 27, 3:43 PM CDT | Special Weather Statement | LMK | Casey | 32 min |
| Apr 27, 3:44 PM CDT | Severe Thunderstorm Warning | LMK | Casey, Lincoln | 31 min |
| Apr 27, 3:48 PM CDT | Severe Thunderstorm Warning | LMK | Green, Taylor | 27 min |
| Apr 27, 4:11 PM CDT | Special Weather Statement | LMK | Taylor | 34 min |
| Apr 27, 4:12 PM CDT | Severe Thunderstorm Warning | LMK | Lincoln | 18 min |
| Apr 27, 4:26 PM CDT | Special Weather Statement | LMK | Adair, Casey | 34 min |
| Apr 27, 4:51 PM CDT | Severe Thunderstorm Warning | LMK | Casey, Russell | 24 min |
| Apr 27, 5:01 PM CDT | Tornado Warning | LMK | Ohio | 29 min |
| Apr 27, 5:29 PM CDT | Severe Thunderstorm Warning | LMK | Ohio | 31 min |
| Apr 27, 5:57 PM CDT | Special Weather Statement | LMK | Ohio | 33 min |
| Apr 27, 6:16 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Ohio | 44 min |
| Apr 27, 6:24 PM CDT | Special Weather Statement | LMK | Butler, Logan, Ohio, Simpson, Warren | 51 min |
| Apr 27, 6:38 PM CDT | Flash Flood Warning | LMK | Ohio | 3 hr |
| Apr 27, 6:48 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Butler, Grayson, Ohio | 42 min |
| Apr 27, 6:51 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Butler, Edmonson, Grayson, Simpson, Warren | 39 min |
| Apr 27, 6:52 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 38 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.